| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refr1907 showed seven other similar product complaint(s) from this lot number.The complaints for this lot number (refr1907) have been reported from the same facility in (b)(6).
Event or Problem Description
It was reported "with port needles, the clamp doesn't close properly, blood flow continues.Patient can bleed out if unnoticed." it was reported this occurred with eight devices.This report addresses the fifth device.